# SDR 97UAL900118

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9067U
- Make and model: Boeing 737222
- Aircraft serial: 19948
- Engine: Pwa JT8D7B
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: 6160100
- Condition: Low Pressure
- Location: 2l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE APPROXIMATELY 2700 PSI.  SLIDE PRESSURE BOTTLE APPEARED TO BE COLD SOAKED.  PRESSURE READ NORMAL AT ROOM TEMPERATURE.
